On utility maximization in discrete-time financial market models

Rásonyi, Miklós and Stettner, L. (2005) On utility maximization in discrete-time financial market models. ANNALS OF APPLIED PROBABILITY, 15 (2). pp. 1367-1395.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:17
Last Modified: 11 Dec 2012 15:17
URI: http://eprints.sztaki.hu/id/eprint/3791

Update Item Update Item